Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mum44

Veteran Member
  • Total Reviews

    0
  • Content Count

    129
  • Joined

  • Last visited

Community Reputation

18 Neutral

About mum44

  • Rank
    Member

Recent Profile Visitors

3689 profile views
  1. I hope it works for you, touch wood it did for me...not an easy journey but well worth every second! Good luck! x
  2. mum44

    7/11/16

    Hi Rach, just wanted to say good luck with this course of antibiotics and that you are not alone. I haven't been on here for a while but I found this site so helpful and it was great to speak to people that actually understood. Best of luck X
  3. If I've worked it out properly (my brain is still mashed from exhaustion) you should have finished now woohoo! I suspect that your joints hurting are a side effect too, I have had arthritis since I was 16 and my joints have definitely been worse for the time of year but as it's something that I have lived with for so long I haven't taken that much notice and obviously can't be sure that its due to the Accutane as it's only going to get worse anyway! I hope that once the tane eventually clears
  4. Well, that's Accutane and my relationship over....hopefully for good! I was supposed to do one more month so a bit worried that my accumalative dose has not been enough but I had no choice in the matter as the pills combined with my hectic lifestyle and job have pushed me to the brink of complete exhaustion which apparently the derm could see as soon as they saw me. (though i'll take dark circles over cystic acne any day!). The hospital hasn't discharged me yet which is good, I need to go back
  5. Hi, I am so sorry that it has taken me so long to reply. I'm glad that your pink eye is gone but I hope that they keep an eye on your mole. How have you been feeling recently? I know this course hasn't been easy for any of us and you have had so much to deal with on top of it I had my derm appointment last Thursday and they have taken me off the pills which means I have only done 5 months rather than 6 but i had no say in the matter. I admitted at the last appointment that I was feeling ver
  6. Hi, as someone who has just finished their Accutane course i can assure you that we all feel that with the first pill...so scary! However although the course is not nice remember that most of the really severe side effects are really rare... I found using this site was a lifeline being able to document a) my progress, B, what was happening to my body and c) talking to and getting support from people going through the same thing so hold on in there and GOOD LUCK!
  7. Hi, i've only just seen this and can only agree with what Wittysock has said. I have been using this site ever since I started on Accutane (in my 5th month) and there doesn't seem to be a 'norm' for how long it takes. AS long as your side effects aren't too bad keep going and don't lose hope, it's the best decision I ever made. My skin got an awful lot worse before it improved, I had the worst cysts on my chin so much so that my chin looked deformed but it did pass and touch wood has improved s
  8. I went out with a friend the other day (who doesn't know that i'm on accutane but does know how badly my acne gets to me) and one of the first things she said was how good my skin was at the moment . That just made me so happy. To go from feeling that everyone is staring thinking with is wrong with her face to someone actually saying how good it looks is amazing. Don't get me wrong, my skin will never be 'good', a decade or so of huge cysts has left millions of scars which show up loads at this
  9. Ilovemypug, Wittysock is right - hang on in there! So close to the end now and like she says, you have support on here. I have got really bad at updating but have used this site so much especially at the beginning and probably couldn't have survived without all you guys so THANK YOU! I hope that your eye is feeling better and that you have some medication for it by now? Also that the infection in your mole has cleared up? Wittysock you are so right about the mental exhaustion and yes I guess
  10. No real changes in my face or in my side effects, this morning I woke up looking like i'd been in a fight, my lips were so dry they had split completely and had blood all over them However, I hadn't thought that my mental health had changed at all but talking with the one friend that knows about the medication I realise that maybe it has affected me. I haven't been depressed but I have certainly been more emotional than usual, I have blown up at my boss (who luckily has known me for years and
  11. I'm so sorry you've been having such a hard time, how did your derm appointment go? What did they say about your mole? I think that we all feel scared about stopping incase it comes back even though at the same time desperate to stop and be done with it!
  12. Back at the derm's today. Saw the nice consultant rather than my usual one today (not that my usual one is horrid - just more 'mechanical' rather than caring). I wasn't entirely honest about how exhausted I am and the extent of my bruises.. I just didn't want them to say I had to stop or anything and my blood tests are all fine so guessing it's nothing serious and it's nothing that I can't cope with, I just seem to stay awake in the evenings! I did have a lovely talk with a young girl who seem
  13. I have just read an article in the paper on Adult Acne. It got me really annoyed as it insinuated that it was mainly down to poor diet and poor hygiene. Now I'm not saying that these things cannot be a factor but as we all know on here that when you have acne whether as a child, a teen or an adult that we try EVERYTHING including changing our diets and that we on the whole are way more fastidious than most people on cleanliness and are FED UP of people assuming that because we suffer (and I do m
  14. More bruises seem to be appearing by the day none of which I remember getting... Other than that everything is all good, for some reason this month in between appointments seems s much longer than usual.. I feel like i've been on this forever.
  15. No real changes to report, no spots, no cysts, eyes still blurry, lips still dry and nose horribly crusty :( the one thing I have noticed recently and this may well not be connected to Accutane, I just thought i'd mention it in case someone else thinks yes me too! I am bruising really, really easily! I have the biggest bruise on my calf and about a dozen smaller ones on my arms.. I do nt remember hitting myself or knocking myself and have no idea where these have come from so just throwing it o
×